# SDR C8GA20050009

- Difficulty date: March 29, 2005
- Submitted: April 5, 2005
- Operation: Air carrier
- Aircraft: N713AA
- Make and model: Boeing 727-200
- Aircraft serial: 22469
- Aircraft time: 55,645 hours, 30,120 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Line
- Part number: 652185723
- Condition: Broken
- Location: Epr Probe
- Part time: 55,645 hours, 30,120 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT 712 FROM DEN TO SAN.  ON TAKEOFF ROLL, NR 2 EPR WOULD NOT INCREASE ABOVE 1.8.  ABORTED TAKEOFF WITHOUT FURTHER INCIDENT.  TAXIED AIRCRAFT TO ENGINE RUN-UP AREA.  CONFIRMED NR 2 EPR WOULD NOT INCREASE ABOVE 1.84.  ALL OTHER ENGINE PARAMETERS GOOD.  PLACED NR 2 EPR GAUGE ON MEL.  AIRCRAFT RELEASED FOR SERVICE.  ON 4/01/05, FOUND PT 7 LINE BROKEN BETWEEN NR 3 AND NR 4 EPR PROBE.  REPLACED BROKEN LINE.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
